# SDR GTIA9700391

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - COCKPIT EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPAIRED DEFECTED WIRE AT LIGHT ASSEMBLY STATION 200.  OPS CHECKED NORMAL IAW DC-9 MM 33-50.  (M)
